# SDR REXA2021032400178

- Difficulty date: February 26, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 32,084 hours, 30,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 + 40 TO 559+86 L/H SEAT RAIL STRUCTURE HAS DAMAGE J/C 53-900-505	REMOVED AND REPLACED L/H DAMAGED SEAT RAIL WITH NEW SEAT RAIL AT FS 559 + 40 TO 559 +86 IAW CRJ SRM 51-41-02
